Dr. Dongsheng Wu

Professor, Mathematical Sciences Department


  • Ph.D., Mathematics, Michigan State University, 2006

Classes Taught

Editorial Service

  • Associate Editor, Statistics and Probability Letters


  • Zhenlong Chen, Jun Wang and Dongsheng Wu, On intersections of independent space-time anisotropic Gaussian fields. Statistics and Probability Letters, 166 (2020), paper 108874.
  • Randall Herrell, Renming Song, Dongsheng Wu and Yimin Xiao, Sharp space-time regularity of the solution to stochastic heat equation driven by fractional-colored noise. Stochastic Analysis and Applications, 38 (2020), 747-768.
  • Yuhang Dong, W. David Pan and Dongsheng Wu, Impact of misclassification rates on compression efficiency of red blood cell images of malaria infection using deep learning. Entropy, 21 (2019), paper 1062.
  • Qiying Wang, Dongsheng Wu and Ke Zhu, Model checks for nonlinear cointegrating regression. Journal of Econometrics, 207 (2018), 261-284.
  • Yunzhu He and Dongsheng Wu, Wavelet-based estimators of multi-variable mean regression function with long memory data. Communications in Statistics-Theory and Methods, 47 (2018), 2389-2406.
  • Cheng Ouyang, Yinghui Shi and Dongsheng Wu, Mutual intersection for rough differential systems driven by fractional Brownian motions. Statistics and Probability Letters, 135 (2018), 83-91.
  • Shushannah Smith, Gang Wang and Dongsheng Wu, Bayesian approach to breathing crack detection in beam structures. Engineering Structures, 148 (2017), 829-838.
  • Hongda Shen, Wendi D. Pan and Dongsheng Wu, Predictive lossless compression of regions of interest in hyperspectral images with no-data regions. IEEE Transactions on Geoscience and Remote Sensing, 55 (2017), 173-182.
  • Yali Du, Junjie Miao, Dongsheng Wu, and Yimin Xiao, Packing dimensions of the images of Gaussian random fields. Statistics and Probability Letters, 106 (2015), 209-217.
  • Zhenlong Chen, Dongsheng Wu, and Yimin Xiao, Smoothness of local times and self-intersection local times of Gaussian random fields. Frontiers of Mathematics in China, 10 (2015), 777-805.
  • Critical Brownian sheet does not have double points. (with R.C. Dalang, D. Khoshnevisan, E. Nualart and Y. Xiao). Ann. Probab., 40 (2012), 1829-1859.
  •  α -time fractional Brownian motion: PDE connections and local times. (with E. Nane and Y. Xiao). ESAIM: P&S,16 (2012), 1-24. (Journal Link)
  • Fractional Brownian sheets run with nonlinear clocks. J. Math. Phys.53 (2012), paper 013514. (Journal Link)
  • Mixed fractional Brownian sheets and their applications. J. Math. Phys.52 (2011), paper 063510. (Journal Link)
  • On the solution process for a stochastic fractional partial differential equation driven by space-time white noise. Stat.Probab. Letters81 (2011), 1161-1172.
  • On local times of anisotropic Gaussian random fields. (with Y. Xiao). Comm. Stoch. Anal.5 (2011), 14-39. (PDF)
  • Packing dimension results for anisotropic Gaussian random fields. (with A. Estrade and Y. Xiao). Comm. Stoch. Anal.5 (2011), 41-64. (PDF)
  • Regularity of intersection local times of fractional Brownian motions. (with Y. Xiao). J. Theor. Probab.23 (2010), 972-1001.
  • Effects of hyperellipsoidal decision surfaces on image segmentation in artificial color. (with J. Fu, H.J. Caulfield and T. Montgomery). J. Electron. Imaging.19 (2010), Paper 023003. (PDF)
  • Hyperspectral image analysis using artificial color. (with J. Fu, H.J. Caulfield and W. Tadesse). J. Applied Remote Sensing,4 (2010), Paper 043514. (PDF)
  • Fuzzy aggregation with artificial color filters. (with J. Fu, H.J. Caulfield and S.M. Yoo). Information Sciences.180 (2010), 167-180.
  • Uniform dimension results for Gaussian random fields. (with Y. Xiao). Science in China Series A: Mathematics, 52 (2009), 1478-1496.
  • Continuity in the Hurst index of the local times of anisotropic Gaussian random fields. (with Y. Xiao). Stoch. Process. Appl.119 (2009), 1823-1844. (PDF)
  • Local times of multifractional Brownian sheets. (with M. Meerschaert and Y. Xiao). Bernoulli,14 (2008), 865-898.(PDF)
  • Joint continuity of the local times of fractional Brownian sheets. (with A. Ayache and Y. Xiao). Ann. Inst.H. Poincare Prob. Stat.44 (2008),  727-748. (PDF)
  • Capacity analysis of an ultrawideband active RFID system. (with F. Kheiri, B. Dewberry and L. Joiner). Proc. IEEE SoutheastCon 2008, Huntsville, Alabama, April 2008.
  • Dimension results for multifractional Brownian sheets. J. Math. Phys.48 (2007), Paper 073511. (Journal Link)
  • Generalized Pickands constants. J. Math. Phys.48 (2007), Paper 053513. (Journal Link)
  • Geometric properties of fractional Brownian sheets. (with Y. Xiao).  J. Fourier Anal. Appl.13 (2007), 1-37.
  • Dimensional properties of fractional Brownian motion. (with Y. Xiao).  Acta Math. Sinica23 (2007), 613-622.
  • Sectorial local nondeterminism and the geometry of the Brownian sheet. (with D. Khoshnevisan and Y. Xiao). Electronic J. Probab.11 (2006), 817-843. (PDF)
  • Fractal properties of the random string processes. (with Y. Xiao). IMS Lecture Notes: High Dimensional Probability,51 (2006), 128-147. (PDF)
  • High accuracy analysis of elliptic eigenvalue problem for the Wilson nonconforming finite element. ActaMath. Appl.Sinica (English Ser.), 17 (2001), 200-206. 
  • Convergence and superconvergence of Hermite bicubic elements for eigenvalue problem of the biharmonicequation. J. Comput. Math.19 (2001), 139-142. (Journal Link)
  • Probabilistic numerical approach for PDE and its application in the valuation of European options. J. Comput. Math., 19 (2001), 591-600. (Journal Link)
  • High-accuracy approximations for eigenvalue problems by the Carey nonconforming finite element. (with Q. Lin).Comm.Numer. MethodsEngrg.,15 (1999), 19-31.
  • The Dirichlet problem of a diffusion equation with vibration boundary values. (with H. Wu). (Chinese) J. Math. Res. Exposition,16 (1996), 213-218.
  • A probabilistic solution to the Cauchy problem for the convection-diffusion equation. (Chinese) Chinese Sci. Bulletin,40 (1995), 2209-2211.